How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask A. Schuyler, NP Your Own Question
A. Schuyler, NP
A. Schuyler, NP, Nurse Practitioner
Category: Health
Satisfied Customers: 16049
Experience:  Board Certified NP, MS, RN. 25 years private practice & hospitalist
3157612
Type Your Health Question Here...
A. Schuyler, NP is online now
A new question is answered every 9 seconds

Do u answer questions ? : Started livial in april had bad

Customer Question

Do u answer questions ?
JA: The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: Started livial in april had bad case of hot flashes sleepless nights joint pain etc...
JA: How long have you had the pain? What seems to make the pain better or worse?
Customer: Have a lot of side effects like itchiness stomac problems weight gain also my estrogen levels are quite high and my sister had breast cancer last year so not sure icshould take HRT
JA: Is there anything else important you think the Doctor should know?
Customer: Thyroid problem taking 175
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 5 months ago.
Category: Health
Expert:  A. Schuyler, NP replied 5 months ago.

Hello,

Anyone taking Livial or hormone replacement therapy needs to weigh the risks versus the benefits. Since your sister had breast cancer, you are at slightly higher risk than a woman with no family history of breast cancer. If you have higher estrogen levels, you may want to discontinue it and see if the hot flushes have improved over the last couple of months, especially since you are having other side effects from the medication.

Your doctor also needs to check thyroid levels if that hasn't been done recently. Higher than normal thyroid levels can also cause hot flushes.

Please reply with any additional questions.

Kind regards,

Schuyler

~